| Model Number |
EVOLUTPRO-23-US |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Thickening of Material (4056); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Thrombosis/Thrombus (4440); Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
07/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported approximately 6 years and 9 months following the implant of a transcatheter valve, a computed tomography (ct) scan was performed that revealed the valve failed due to valve stenosis.Additionally, thrombus/pannus formation was observed on the valve leaflets as well.The patient experienced congestive heart failure (chf) that was attributed to the valve, and was hospitalized.Subsequently, a transcatheter aortic valve-in-transcatheter aortic valve replacement procedure was performed.Per the physician, the patient's small anatomy contributed to the event.
Event or Problem Description
It was reported approximately 6 years and 9 months following the implant of a transcatheter valve, a computed tomography (ct) scan was performed that revealed the valve failed due to valve stenosis.Additionally, thrombus/pannus formation was observed on the valve leaflets as well.The patient experienced congestive heart failure (chf) that was attributed to the valve, and was hospitalized.Subsequently, a transcatheter aortic valve-in-transcatheter aortic valve replacement procedure was performed.Per the physician, the patient's small anatomy contributed to the event.Additional information was received indicating that the valve was implanted at a depth of 1.1 mm on the non-coronary cusp and 3.5 mm on the left coronary cusp in the native annulus.The patient was on anti-platelet therapy for 1-month following the implant.
Additional Manufacturer Narrative
Updated data: b5.Added second paragraph.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.